# SDR 2005FA0001118

- Difficulty date: September 30, 2004
- Submitted: August 11, 2005
- Operation: General aviation
- Aircraft: N76MJ
- Make and model: Cessna 421C
- Aircraft serial: 421C1204
- Engine: Cont GTSIO520L
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Rt
- Part time: 108 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OIL CHANGE (ROUTINE) FOUND BEARING MATERIAL COMING OUT OF SUMP PLUG.  PIECES APPROX. .1250-.2500 INCH WIDE, .5 INCH LONG AND VARIOUS SMALLER PIECES.  ENGINE WAS OVERHAULED 12/01/03:  OWNER COMPLAINED OF VIBRATION FROM START.  O/H SAID NORMAL.  AFTER ENGINE CHANGE, VIBRATION WENT AWAY.  (NM09200414007) (K)
